Aa
Aa
A
A
A
Close
Avatar universal

Zoloft

I am trying to figure out when to take Zoloft. It makes me sleepy so I am thinking at night is best before bed...

Also, is Zoloft one that should be taken at the same time every day?
Best Answer
Avatar universal
If it makes you tired than yes, it's best to take it at night.  If you remain tired in the morning call your doctor about this.  Yes, you always want to take this medication at the same time every day.  Hope this helps and take care.
6 Responses
Sort by: Helpful Oldest Newest
Avatar universal
I took zoloft while pregnant. I loved it. I even lost 10lbs while pregnant...which my doctor said was fine because I am overweight. I am back in zoloft and while I feel tired, I am losing weight again and feel so much better.
Helpful - 0
Avatar universal
When I had this problem with Paxil, my psychiatrist had me divide the doses, half in the morning, half in the afternoon.  It helped.  
Helpful - 0
Avatar universal
What changes can I expect?  One of my fears is that I like who I am for the most part - just not the anxiety. What does this drug do? My doctor explained it somewhat but I was in my anxiety cycle and so I didn't really retain much of the info...
Helpful - 0
Avatar universal
Thank you both - I haven't been on meds before and I am so happy to have found this site for all the questions I come across in my brain... LOL
Helpful - 0
480448 tn?1426948538
What mammo said!
Helpful - 0
Have an Answer?

You are reading content posted in the Anxiety Community

Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1595629445
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?